# SDR 2004UALA01065

- Difficulty date: November 15, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 40,156 hours, 14,833 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 324 RS FLOORBEAM CORRODED FROM RBL 40 TO CUSP.  REMOVED CORROSION DAMAGE AND INSTALLED FLOORBEAM REPAIR.
